MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ALTAVIVA; STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE

MEDTRONIC PUERTO RICO OPERATIONS CO. ALTAVIVA; STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE
Model Number P7850N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the patient had a device site infection.Patient experienced redness and swelling.Patient was given antibiotics and recommended to be seeing in clinic again in 1 week.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the cause of the device site infection was not determined.Patient was started on a round of antibiotics and to be followed in office in 1 week.It was unknown if the issue was resolved.Device is still implanted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the current status of the patient was unknown.It was unknown if the reported infection resolved after administration or antibiotics.It was unknown if any additional interventions were taken or planned.
 
Additional Manufacturer Narrative

Brand Name
ALTAVIVA
Common Device Name
STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24323157
Report Number3004209178-2026-02310
Device Sequence Number9475934
Product Code QPT
UDI-Device Identifier00763000936433
UDI-Public(01)00763000936433(17)270128(20)01
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P240011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP7850N
Device Catalogue NumberP7850N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/12/2026
02/26/2026
03/31/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date02/13/2026
03/05/2026
03/31/2026
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale